zbMATH — the first resource for mathematics

Nonlinear oscillation of fourth order functional differential equations. (English) Zbl 0412.34067
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems, general theory
Full Text: DOI
[1] Atkinson, F. V., On second-order non-linear oscillations, Pacific J. Math., 5, 643-647 (1955) · Zbl 0065.32001
[2] Coffman, C. V.; Wong, J. S. W., Oscillation and nonoscillation theorems for second order ordinary differential equations, Funkcial. Ekvac., 15, 119-130 (1972) · Zbl 0287.34024
[3] Kiguradze, I. T., On the oscillation of solutions of the equation d^mu/dt^m+a(t)⊢u|^n sgnu=0, Mat. Sb., 65, 172-187 (1964)
[4] Kusano, T.; Naito, M., Nonlinear oscillation of fourth order differential equations, Canad. J. Math., 28, 840-852 (1976) · Zbl 0432.34022
[5] T. Kusano - M. Naito,Nonlinear oscillation of fourth order differential equations with deviating argument, Rev. Roumaine Math. Pures Appl. (to appear). · Zbl 0417.34105
[6] Leighton, W.; Nehari, Z., On the oscillation of solutions of selfadjoint linear differential equations of the fourth order, Trans. Amer. Math. Soc., 89, 325-377 (1958) · Zbl 0084.08104
[7] Levitan, B. M., Some problems of the theory of almost periodic functions I, Uspehi Mat. Nauk, 2-5, 133-192 (1947) · Zbl 0033.11901
[8] Ličko, L.; Švec, M., Le caractere oscillatoire des solutions de l’equation y^(n)+f(t)y^α=0,n>1, Czechoslovak Math. J., 13, 481-491 (1963) · Zbl 0123.28202
[9] D. L. Lovelady,An oscillation criterion for a fourth order inegrally superlinear differential equation, Math. Systems Theory (to appear). · Zbl 0348.34026
[10] Macki, J. W.; Wong, J. S. W., Oscillation of solutions to second-order nonlinear differential equations, Pacific J. Math., 24, 111-117 (1968) · Zbl 0165.42402
[11] Nehari, Z., On a class of nonlinear second-order differential equations, Trans. Amer. Math. Soc., 95, 101-123 (1960) · Zbl 0097.29501
[12] Onose, H., Oscillatory properties of ordinary differential equations of arbitrary order, J. Differential Equations, 7, 454-458 (1970) · Zbl 0215.14902
[13] Onose, H., Oscillation and nonoscillation of delay differential equations, Annali di Matematica pura ed applicata, 107, 159-168 (1975) · Zbl 0346.34054
[14] R. Reissig - G. Sansone - R. Conti,Nonlinear differential equations of higher order, Noordhoff international publishing (1974). · Zbl 0275.34001
[15] Ryder, G. H.; Wend, D. V. V., Oscillation of solutions of certain ordinary differential equations of n-th order, Proc. Amer. Math. Soc., 25, 463-469 (1970) · Zbl 0201.12102
[16] Staikos, V. A.; Sficas, Y. G., Criteria for asymptotic and oscillatory character of functional differential equations of arbitrary order, Bollettino U.M.I., 6, 185-192 (1972) · Zbl 0274.34071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.